Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 14, 2008, 4:50 AM CST for 46 counties in Texas. It took effect at Feb 14, 2008, 9:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2008, 4:50 AM CST (10:50 UTC)
- In effect from
- Feb 14, 2008, 9:00 AM CST
- Expired
- Feb 14, 2008, 4:02 PM CST
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2400 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 141050 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CST THU FEB 14 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141815- /O.NEW.KFWD.WI.Y.0008.080214T1500Z-080215T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 450 AM CST THU FEB 14 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH AND BECOME GUSTY LATER THIS MORNING INTO THE EARLY AFTERNOON IN RESPONSE TO AN AREA OF LOW PRESSURE IN THE SOUTHERN PLAINS. WINDS WILL DIMINISH BY EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ DUNN
2 follow-up statements
000 WWUS74 KFWD 141801 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1201 PM CST THU FEB 14 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150000- /O.CON.KFWD.WI.Y.0008.000000T0000Z-080215T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1201 PM CST THU FEB 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SOUTHERLY AND SOUTHWESTERLY WINDS ARE CURRENTLY SUSTAINED AT 20 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH. A FEW LOCATIONS HAVE EVEN REPORTED WIND GUSTS OVER 40 MPH. THESE STRONG WINDS WILL CONTINUE FOR MUCH OF THE AFTERNOON AND ARE EXPECTED TO DIMINISH BY LATE AFTERNOON OR EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 82/JLD
000 WWUS74 KFWD 142202 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 402 PM CST THU FEB 14 2008 ...THE WIND ADVISORY IS CANCELLED... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-142315- /O.CAN.KFWD.WI.Y.0008.000000T0000Z-080215T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 402 PM CST THU FEB 14 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. THE PRESSURE GRADIENT CONTINUES TO RELAX ACROSS NORTH TEXAS AND WIND SPEEDS ARE SLOWLY COMING DOWN. MOST LOCATIONS ARE SUSTAINED AT 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. THE WINDS WILL CONTINUE TO DECREASE IN SPEEDS THROUGH THE EVENING HOURS. $$ 82/JLD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 14, 4:35 AM CST, 15 minutes earlier.
Area forecast discussion, Feb 14, 4:35 AM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 435 AM CST THU FEB 14 2008 .DISCUSSION...DRASTIC CHANGES TO NORTH TEXAS WEATHER GET UNDERWAY TODAY AS THE REGION WILL EXPERIENCE COLDER TEMPERATURES AND MUCH NEEDED RAINFALL THROUGH THE WEEKEND. WATER VAPOR IMAGERY SHOWS UPPER LOW RESPONSIBLE FOR THE UPCOMING WEATHER CURRENTLY DIGGING INTO THE SOUTHWEST US. AT THE SURFACE...A CENTER OF LOW PRESSURE IS LOCATED IN THE LEE OF THE ROCKIES ACROSS FAR EASTERN COLORADO AND SOUTHWEST KANSAS ALONG THE SOUTHERN END OF A COLD FRONT. ARCTIC AIR BEHIND THE FRONT EXTENDS ALL THE WAY INTO CENTRAL CANADA WHERE TEMPS THIS MORNING ARE RUNNING 35 TO 40 DEGREES BELOW ZERO. THE SURFACE LOW WILL GRADUALLY SLIDE SOUTHWARD WITH THE FRONT THROUGH THE DAY TODAY HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE REGION. WINDS ALREADY BEGINNING TO INCREASE AND EXPECT THAT TO CONTINUE THROUGH THE MORNING WITH GUSTS IN EXCESS OF 30KTS BY EARLY AFTERNOON. WILL HAVE A WIND ADVISORY GOING FOR ALL OF NORTH TEXAS THROUGH THE AFTERNOON. WINDS WILL DIMINISH BY THIS EVENING AS GRADIENT RELAXES AHEAD OF APPROACHING FRONT. EXPECTING THE FRONT TO MOVE THROUGH NORTH TEXAS OVERNIGHT TONIGHT WITH NOTICEABLY COLDER TEMPERATURES AND GUSTY NORTH WINDS. SOME LIGHT RAIN WILL DEVELOP ALONG AND BEHIND THE FRONT LATE TONIGHT BUT HAVE LOWERED POPS TO 30 PERCENT BASED ON LATEST MOISTURE PROGS AND POSITION OF UPPER LOW AND BEST LIFT. WILL CONTINUE TO MENTION SOME LIGHT FREEZING RAIN EARLY FRIDAY MORNING IN THE FAR NORTHWEST COUNTIES AS TEMPS LIKELY TO DIP TO NEAR OR SLIGHTLY BELOW FREEZING BUT POPS NOT ALL THAT IMPRESSIVE SO NOT EXPECTING ANY MAJOR PROBLEMS. LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING...TEMPS WILL STILL BE HOVERING AT OR JUST BELOW FREEZING TO WARRANT KEEPING THE MENTION OF FREEZING RAIN IN THE FORECAST IN THE NORTHWEST. THE UPPER LOW ACROSS THE SOUTHWEST BECOMES INCREASINGLY PINCHED OFF FROM THE NORTHERN STREAM FLOW THROUGH THE DAY FRIDAY WHICH WILL ALLOW IT TO SLOW DOWN AND FOR THE MORE SIGNIFICANT SOUTHERLY MOISTURE FEED TO SET UP. GLOBAL MODELS CONTINUE TO SHOW FAIRLY GOOD RUN TO RUN CONSISTENCY AND AGREEMENT WITH KEEPING THE LOW MOVING AND EJECTING IT ACROSS NORTH TEXAS SATURDAY INTO SATURDAY NIGHT. DESPITE THEIR BIAS TO FREQUENTLY EJECT SW LOWS OUT TOO QUICKLY WILL SIDE WITH THEIR SOLUTIONS GIVEN THE UPSTREAM AMPLIFICATION AND STRENGTH OF THE KICKER S/W MOVING THROUGH THE NORTHWEST US. TREMENDOUS MOISTURE ADVECTION GETS UNDERWAY LATE FRIDAY NIGHT JUST AS UPSTREAM HEIGHT FALLS BEGIN TO OVERSPREAD THE AREA. EXPECT WIDESPREAD PRECIPITATION TO BREAK OUT DURING THE OVERNIGHT HOURS FRIDAY AND BE ONGOING EARLY SATURDAY MORNING. SFC LOW WILL BEGIN TO TAKE SHAPE EARLY SATURDAY ACROSS SOUTH TEXAS AND THERE IS STILL SOME UNCERTAINTY AS TO WHERE THE LOW WILL TRACK. TYPICALLY SFC LOWS OF THIS TYPE WILL TEND TO FOLLOW THE NATURAL BAROCLINIC ZONE ALONG OR JUST INLAND OF THE COAST...BUT GUIDANCE HAS IT TRACKING QUITE A BIT FURTHER INLAND. GIVEN THE DYNAMIC STRENGTH OF THE SYSTEM...TREMENDOUS WARM ADVECTION...AND ANOMALOUSLY HIGH MOISTURE CONTENT...EXPECT AREAS OF HEAVY RAINFALL AND THUNDERSTORMS TO DEVELOP ACROSS ALL OF NORTH TEXAS BY SATURDAY. LATEST HPC GUIDANCE HAS MOST OF THE REGION PROGGED IN A 3-4 INCH RAINFALL AMOUNT THROUGH EARLY SUNDAY. MAY HAVE TO CONSIDER SOME SORT OF FLOOD WATCH OVER THE NEXT DAY OR SO. IN ADDITION...FORECAST SOUNDINGS OF SHEAR/MOISTURE ARE QUITE IMPRESSIVE. SWODY2/3 HAS A GOOD CHUNK OF NORTH TEXAS OUTLOOKED IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE FRIDAY NIGHT AND SATURDAY. WHILE THE MAIN THREATS FROM ELEVATED SUPERCELLS WOULD BE LARGE HAIL AND DAMAGING WINDS THAT COULD PENETRATE THE SHALLOW COLD AIR...THERE MAY BE AN ENHANCED TORNADO THREAT PARTICULARLY ACROSS THE FAR SOUTHEAST COUNTIES DURING THE DAY SATURDAY IF SURFACE LOW TRACKS FAR ENOUGH INLAND WHERE WARM SECTOR CAN WORK INTO THESE AREAS. WILL CONTINUE TO MONITOR THIS POSSIBILITY. SYSTEM DEPARTS THE AREA ON SUNDAY WITH POPS QUICKLY TAPERING OFF. RIDGING BEHIND THE SYSTEM WILL KEEP NORTH TEXAS DRY EARLY NEXT WEEK...BUT ADDITIONAL RAIN CHANCES MAY CREEP BACK INTO THE REGION TOWARD THE LATTER PART OF THE WEEK AHEAD OF ANOTHER SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 38 41 37 44 / 5 30 40 70 100 WACO, TX 72 51 53 42 52 / 5 30 50 80 100 PARIS, TX 66 38 43 37 44 / 5 30 40 60 90 DENTON, TX 71 36 39 35 44 / 5 30 40 60 100 MCKINNEY, TX 69 37 42 38 44 / 5 30 40 60 100 DALLAS, TX 71 38 43 39 45 / 5 30 40 70 100 TERRELL, TX 68 47 50 40 49 / 5 30 40 70 100 CORSICANA, TX 70 53 55 42 54 / 5 30 50 70 100 TEMPLE, TX 74 55 56 42 53 / 5 20 60 80 100 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091-100>102-115>117-129>132-141>143-156. && DUNN
Hazardous weather outlook, Feb 13, 11:20 PM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1120 PM CST WED FEB 13 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1120 PM CST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE AN ELEVATED FIRE DANGER THURSDAY ACROSS THE WESTERN HALF OF NORTH TEXAS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE WESTERN THIRD OF NORTH TEXAS THURSDAY AFTERNOON WHERE THE RELATIVE HUMIDITIES WILL BE LOWEST. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO WEST TEXAS ON FRIDAY AS A COLD FRONT MOVES THROUGH NORTH TEXAS THURSDAY NIGHT AND FRIDAY MORNING. THIS WILL LEAD TO SOME LIGHT FREEZING RAIN IN THE NORTHWEST PORTIONS OF NORTH TEXAS FRIDAY MORNING...AND AGAIN IN THE SAME AREA LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER CLOUD TO GROUND LIGHTNING AND HEAVY RAIN IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:17 AM CST | Red Flag Warning | FWD | Comanche, Eastland, Erath, Hamilton, Hood, Jack and 9 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.